|ITEM METADATA RECORD
|Title: ||Magnetically dilute xy-ferromagnet .3. 2-dimensional lattices|
|Authors: ||Reeve, Js|
|Issue Date: ||1977 |
|Publisher: ||Iop publishing ltd|
|Series Title: ||Journal of physics c-solid state physics vol:10 issue:11 pages:1941-1947|
|Publication status: ||published|
|KU Leuven publication type: ||DI|
|Appears in Collections:||Theoretical Physics Section|
|Files in This Item:
There are no files associated with this item.
Request a copy
All items in Lirias are protected by copyright, with all rights reserved.
© Web of science